-primary ideals of a commutative ring
Gülşen Ulucak; Ece Yetkin Çelikel
Czechoslovak Mathematical Journal (2020)
- Volume: 70, Issue: 4, page 1079-1090
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Anderson, D. D., Knopp, K. R., Lewin, R. L., 10.1017/S0004972700016488, Bull. Aust. Math. Soc. 49 (1994), 373-376. (1994) Zbl0820.13004MR1274517DOI10.1017/S0004972700016488
- Anderson, D. D., Winders, M., 10.1216/JCA-2009-1-1-3, J. Commut. Algebra 1 (2009), 3-56. (2009) Zbl1194.13002MR2462381DOI10.1216/JCA-2009-1-1-3
- Atiyah, M. F., Macdonald, I. G., 10.1201/9780429493621, Addison-Wesley Publishing, Reading (1969). (1969) Zbl0175.03601MR0242802DOI10.1201/9780429493621
- Badawi, A., Fahid, B., 10.1515/gmj-2018-0070, (to appear) in Georgian Math. J. MR4168712DOI10.1515/gmj-2018-0070
- Badawi, A., Sonmez, D., Yesilot, G., 10.1142/S1005386718000287, Algebra Colloq. 25 (2018), 387-398. (2018) Zbl1401.13007MR3843092DOI10.1142/S1005386718000287
- Beddani, C., Messirdi, W., 10.1142/S0219498816500511, J. Algebra Appl. 15 (2016), Article ID 1650051, 11 pages. (2016) Zbl1338.13038MR3454713DOI10.1142/S0219498816500511
- Gilmer, R., Multiplicative Ideal Theory, Queen's Papers in Pure and Applied Mathematics 90, Queen's University, Kingston (1992). (1992) Zbl0804.13001MR1204267
- Groenewald, N. J., 10.1017/S1446788700025660, J. Aust. Math. Soc., Ser. A 35 (1983), 194-196. (1983) Zbl0521.16030MR0704424DOI10.1017/S1446788700025660
- Huckaba, J. A., Commutative Rings with Zero Divisors, Monographs and Textbooks in Pure and Applied Mathematics 117, Marcel Dekker, New York (1988). (1988) Zbl0637.13001MR0938741
- Kaplansky, I., Commutative Rings, University of Chicago Press, Chicago (1974). (1974) Zbl0296.13001MR0345945
- Koc, S., Tekir, U., Ulucak, G., 10.4134/BKMS.b180522, Bull. Korean Math. Soc. 56 (2019), 729-743. (2019) Zbl1419.13040MR3960633DOI10.4134/BKMS.b180522
- Zhao, D., -primary ideals of commutative rings, Kyungpook Math. J. 41 (2001), 17-22. (2001) Zbl1028.13001MR1847432